Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the number of apparent multiple points of varieties in hyperspace


Author: B. C. Wong
Journal: Bull. Amer. Math. Soc. 36 (1930), 102-106
DOI: https://doi.org/10.1090/S0002-9904-1930-04898-3
This work is cited by: Bull. Amer. Math. Soc., Volume 38, Number 10 (1932), 725--730
MathSciNet review: 1561898
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1930-04898-3